How would you describe your back pain?
I've been on Azathioprine for probably two months now I guess and I've been having similar symptoms. I was on it once before for quite some time and never had any problems, but then I was off for maybe a year and then now that i'm back on it seems to maybe be affecting me more..
The pain I feel starts in my lower back and radiates outward, but it doesn't feel like a joint pain. It's more of a pain in my nerves or something, and I've noticed it seems to only happen when I'm out of breath or my adrenaline is pumping. For example, today I was outside at work and I had the office phones forwarded to a spectralink (cell phone thing) so I could still answer them. A doctor called to schedule a surgery and I realized I didn't have a pen, so I ran all the way back and upstairs to not keep him waiting and to get it all down. By the time I got back in my chair, my back was THROBBING, and it continued until my heart slowed and I caught my breath more. I have no idea what it is or why it happens but it's annoying for sure.
I've also been feeling a general feeling of being unwell, like I'm always on the verge of getting sick. Fatigued, slightly achey, headaches, etc. Who knows if any of it is connected but since Azathioprine is the only drug i'm on now, it could be.
Female, 23, Ulcerative colitis (pancolitis) since 1999; GERD; gastritis; osteopenia in femur head & lumbar spine from long term prednisone use...
Lexapro 10mg, Sulfasalizine 3000mg/day, Azasan 100mg